Translator Disclaimer
January 2019 Some new inequalities involving the Katugampola fractional integrals for strongly $\eta$-convex functions
Seth Kermausuor, Eze R. Nwaeze
Tbilisi Math. J. 12(1): 117-130 (January 2019). DOI: 10.32513/tbilisi/1553565631

Abstract

We introduced several new integral inequalities of the Hermite-Hadamard type for strongly $\eta$-convex functions via the Katugampola fractional integrals. Some results in the literature are particular cases of our results.

Acknowledgment

The authors are very grateful to the anonymous referee for his/her valuable comments and suggestions.

Citation

Download Citation

Seth Kermausuor. Eze R. Nwaeze. "Some new inequalities involving the Katugampola fractional integrals for strongly $\eta$-convex functions." Tbilisi Math. J. 12 (1) 117 - 130, January 2019. https://doi.org/10.32513/tbilisi/1553565631

Information

Received: 28 November 2018; Accepted: 20 January 2019; Published: January 2019
First available in Project Euclid: 26 March 2019

zbMATH: 07172305
MathSciNet: MR3954224
Digital Object Identifier: 10.32513/tbilisi/1553565631

Subjects:
Primary: 26D15
Secondary: 26A33, 26A51‎, 26D10

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 1 • January 2019
Back to Top